# SDR UPS97222113

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 651926012
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT OUTBOARD AILERON HINGE FITTING 2ND HINGE OUTBOARD CORRODED IN BUSHING AREA.  FITTING REPLACED IAW DWG 65-19275.
